# SDR CALA9600993

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN RADIUS OF ANGLE AT INBOARD UPSTOP BLOCK ON NR 7 LEADING EDGE SLAT.  THE CRACKED ANGLE WAS REMOVED AND NEW PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-40-4 AND 51-30-2.
